# SDR 2008UALA03893

- Difficulty date: July 17, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N542UA
- Make and model: Boeing 757222
- Aircraft serial: 25276
- Aircraft time: 56,555 hours, 20,699 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN UPPER LEG (INBOARD FLANGE) OF FUSELAGE FRAME BS 520, LBL 36.  *S/D*  ACCOMPLISHED A MAJOR REPAIR AT GSO.  TRIMMED OUT DAMAGE TO FRAME INNER FLANGE, REMOVED EXISTING PRODUCTION SPLICE, FABRICATED AND INSTALLED A REPAIR J-ANGLE.
